MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRILE FCPS 6-1/4 CVD MATTE; N/A

INTEGRA LIFESCIENCES MANSFIELD CRILE FCPS 6-1/4 CVD MATTE; N/A
Model Number 107141
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the pin of the kelly clamp/crile fcps 6-1/4 cvd matte (107141) had come out and fell into a patient while in an open abdominal surgery.The surgeon was able to retrieve the pin, there was a delay of 15 minutes by locating the pin which was eventually irrigated and suctioned into the suction canister.It was reported that there was no patient injury and the patient remained stable.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The crile forceps 6-1/4 cvd matte (107141) was not returned to the manufacturer; therefore, an evaluation of the actual device could not be performed.Lot number information has been provided; device history records (dhr) was reviewed, and no anomalies were found.Visual evaluation of photo provided by the customer showed the crile forceps had its set screw missing.Loss of the set screw may be the result of wear to the threading due to use or damage during disassembly.No manufacturing, workmanship or material deficiency has been identified.The reported complaint was confirmed.Trends will be monitored for this and similar issues.

Brand Name
CRILE FCPS 6-1/4 CVD MATTE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16989717
Report Number3014334038-2023-00067
Device Sequence Number6163738
Product Code HRQ
UDI-Device Identifier10381780179467
UDI-Public10381780179467
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number107141
Device Catalogue Number107141
Device Lot NumberAF2212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/12/2023
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown